Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 54, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 24, 2013, 2:26 PM EDT for Oswego County, New York. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 2:26 PM EDT (18:26 UTC)
- Expired
- Jun 24, 2013, 3:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Oswego County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:40 PM EDT | HAIL 1 | 1 E South Granby, NY | QUARTER...NICKEL AND DIME SIZED HAIL FOR 20 MINUTES. |
| Jun 24, 2:42 PM EDT | HAIL 0.75 | 1 Nne South Granby, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS51 KBUF 241826
SVRBUF
NYC075-241930-
/O.NEW.KBUF.SV.W.0054.130624T1826Z-130624T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
226 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OSWEGO COUNTY IN CENTRAL NEW YORK
* UNTIL 330 PM EDT
* AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF FULTON...AND MOVING EAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
FULTON...
PHOENIX...
CENTRAL SQUARE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4319 7608 4323 7612 4326 7620 4322 7619
4320 7621 4321 7626 4320 7629 4323 7630
4322 7648 4326 7648 4326 7655 4335 7658
4338 7595 4317 7596
TIME...MOT...LOC 1826Z 271DEG 16KT 4325 7650
$$
JAM2 follow-up statements
682
WWUS51 KBUF 241855
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EDT MON JUN 24 2013
NYC075-241930-
/O.CON.KBUF.SV.W.0054.000000T0000Z-130624T1930Z/
OSWEGO NY-
255 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTH CENTRAL OSWEGO COUNTY...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SAND RIDGE...OR 7 MILES NORTH OF CLAY...MOVING EAST AT
30 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE...
CENTRAL SQUARE...
CONSTANTIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING AND HEAVY RAIN ARE OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4317 7596 4319 7608 4323 7612 4326 7620
4322 7619 4320 7621 4321 7626 4320 7629
4323 7630 4323 7632 4336 7634 4337 7611
4338 7595
TIME...MOT...LOC 1854Z 266DEG 26KT 4327 7621
$$
JAM205
WWUS51 KBUF 241929
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
329 PM EDT MON JUN 24 2013
NYC075-241939-
/O.EXP.KBUF.SV.W.0054.000000T0000Z-130624T1930Z/
OSWEGO NY-
329 PM EDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OSWEGO COUNTY
WILL EXPIRE AT 330 PM EDT...
AT 329 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4317 7596 4319 7608 4323 7612 4326 7620
4322 7619 4320 7621 4321 7626 4320 7629
4323 7630 4323 7632 4336 7634 4337 7611
4338 7595
TIME...MOT...LOC 1929Z 266DEG 26KT 4329 7586
$$
JAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:00 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 24, 2:00 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 200 PM EDT MON JUN 24 2013 .SYNOPSIS... TYPICAL MIDSUMMER WEATHER WILL LAST THROUGH MIDWEEK WITH WARM AND HUMID CONDITIONS ALONG WITH SEVERAL OPPORTUNITIES FOR THUNDERSTORMS. A BRIEF COOL DOWN WILL ARRIVE FOR THE END OF THE WEEK AS A COLD FRONT MOVES THROUGH THE REGION. && .NEAR TERM /THROUGH TUESDAY/... EARLY AFTERNOON SURFACE BASED INSTABILITY IS HIGHEST OVER SOUTH CENTRAL NY...GENERALLY FINGER LAKES REGION AND EAST. SOME CONVECTION IS STARTING TO FIRE ALONG THE LAKE ERIE BREEZE WITH AN ISOLATED CELL OVER N CENTRAL CATTARAUGUS COUNTY...BUT THIS CONVECTION LOOKS FAIRLY TAME COMPARED TO BUILDUPS NOTED EARLIER IN VISIBLE IMAGERY FOR SOUTH CENTRAL NY. WILL PULL BACK THE PROBABILITY OF PRECIPITATION A BIT...WITH MORE SCATTERED/CHANCE CONVECTION INSTEAD OF LIKELY CONVECTION. UPPER LEVEL TROUGH OVER CENTRAL PA APPEARS TO BE HAVING LESS IMPACT THAN EARLIER ANTICIPATED AS IT IS MOVING ACROSS PA AND NOT INTO NY. FOR THIS EVENING...EXPECT A TYPICAL DECREASE IN AREAL CONVECTION WITH THE LOSS OF DAYTIME HEATING. ANOTHER MUGGY NIGHT IS EXPECTED HOWEVER WITH DEWPOINTS UPSTREAM ALL IN THE UPPER 60S. ON TUESDAY...WILL HAVE TO DEAL WITH A SHORTWAVE TROUGH CURRENTLY NEARING IA WITH WIDESPREAD CONVECTION. DUE TO THE AMOUNT OF CONVECTION WITH THIS FEATURE...EXPECT POOR HANDLING BY MODELS AS THEY DO A POOR JOB WITH LATENT HEAT TRANSFER WITH MIDSUMMER DEEP CONVECTION. IN GENERAL THOUGH...EXPECT THIS FEATURE TO MOVE TOWARD/INTO WESTERN NY BY TUESDAY AFTERNOON FOR A LIKELY CHANCE OF WETTING RAIN...WITH EMBEDDED CONVECTION WITH SOME MODEST AMOUNTS OF INSTABILITY. WILL LOWER TEMPERATURES A BIT WITH EXPECTED CLOUD COVER AND INCREASED RAIN POTENTIAL. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... DURING THE COURSE OF TUESDAY NIGHT...CONVECTION SHOULD GENERALLY BE ON A DOWNWARD TREND THROUGH MUCH OF THE THE NIGHT...THOUGH THE EXACT SPEED OF THIS DIMINISHING TREND NOW APPEARS TO BE MUCH MORE IN QUESTION COMPARED TO 24 HOURS AGO. OF THE AVAILABLE GUIDANCE...THE ECMWF REMAINS VERY CONSISTENT WITH ITS PREVIOUS RUNS IN ADVECTING A SUBSTANTIAL SURGE OF DRIER AIR ALOFT INTO THE AREA IN THE WAKE OF TUESDAY'S SHORTWAVE AND ITS ATTENDANT WEAK FRONTAL BOUNDARY ...WHICH RESULTS IN CONVECTION QUICKLY DIMINISHING ACROSS THE AREA DURING THE EVENING...FOLLOWED BY MAINLY DRY WEATHER FOR A TIME BEFORE SOME ADDITIONAL UPSTREAM CONVECTION ARRIVES LATER ON IN THE NIGHT. IN CONTRAST...THE GFS/GEM ARE A BIT SLOWER WITH THE DEPARTURE OF SHORTWAVE ENERGY ALOFT...AND CONSEQUENTLY ADVECT ANOTHER ROUND OF UPSTREAM CONVECTION /AND POTENTIALLY AN MCS/ ACROSS THE AREA DURING THE EVENING...FOLLOWED BY DECENT DRYING FROM WEST TO EAST OVERNIGHT. MEANWHILE...THE NAM IS A SUBSTANTIAL OUTLIER IN LINGERING THE AFOREMENTIONED SURFACE FRONT ACROSS THE AREA THROUGH THE NIGHT... WITH ADDITIONAL CONVECTION RIPPLING EAST ALONG AND NORTH OF THIS BOUNDARY RIGHT THROUGH THE NIGHT. THROWING OUT THE 00Z NAM...WHICH IS OUT OF SYNC WITH ALL OF THE OTHER GUIDANCE AND PER EXPERIENCE IS USUALLY NOT AS RELIABLE THIS FAR OUT...WILL AIM MORE CONSERVATIVE AND KEEP AT LEAST A LOW CHANCE OF CONVECTION IN AREAWIDE FOR THE FIRST HALF OF THE NIGHT GIVEN THE AFOREMENTIONED UNCERTAINTIES IN TIMING...FOLLOWED BY A RETURN TO MAINLY DRY CONDITIONS OVERNIGHT FOLLOWING A ECMWF/GFS/GEM CONSENSUS AND OUR PREVIOUS CONTINUITY. ON WEDNESDAY...IT APPEARS TO BE A CASE OF DEJA VU AS THE NEXT AND POTENTIALLY STRONGER SHORTWAVE TROUGH AND ASSOCIATED SURFACE REFLECTION SETTLES ACROSS THE GREAT LAKES...WITH AN ASSOCIATED WARM FRONTAL BOUNDARY DEVELOPING EASTWARD ACROSS THE LOWER GREAT LAKES AND NEW YORK STATE. COUPLED WITH INCREASING DAYTIME INSTABILITY... THIS WILL ONCE AGAIN LEAD TO INCREASING CHANCES OF CONVECTION FROM WEST TO EAST...AGAIN POTENTIALLY BEGINNING EARLY IN THE DAY ACROSS EXTREME FAR WESTERN NEW YORK AS THE LEAD EDGE OF THIS NEXT SYSTEM INTERACTS WITH SOME ELEVATED INSTABILITY. AS SUCH...WILL HAVE BROADBRUSH CHANCE POPS IN PLAY...AND GENERALLY INCREASING FROM WEST TO EAST THROUGH THE COURSE OF THE DAY. WEDNESDAY NIGHT AND THURSDAY...THE AXIS OF THE AFOREMENTIONED SHORTWAVE TROUGH AND MODEST SURFACE WAVE WILL TRANSLATE FURTHER EAST INTO THE LOWER GREAT LAKES AND NEW YORK STATE. THIS WILL LEAD TO A FURTHER UPTICK IN CONVECTIVE CHANCES...PARTICULARLY DURING THE DAY ON THURSDAY WHEN THESE FEATURES WILL MOVE OVERHEAD...AND WILL ONCE AGAIN BE ABLE TO TAKE ADVANTAGE OF INCREASING DIURNAL INSTABILITY. WILL THUS CONTINUE TO INDICATE AN INCREASING TREND IN POPS THROUGH THESE TWO PERIODS...CULMINATING IN A MIX OF HIGH CHANCE TO LOW LIKELY VALUES ON THURSDAY...WITH THE HIGHEST VALUES ACROSS THE NORTH COUNTRY/SAINT LAWRENCE VALLEY...WHICH WILL BE ALONG AND NORTH OF THE TRACK OF THE SURFACE LOW/ATTENDANT WARM FRONT. THURSDAY NIGHT...WILL KEEP BROADBRUSH HIGH CHANCE POPS ACROSS THE REGION AS THE BROAD SURFACE WAVE LINGERS IN PLACE OVERHEAD...AND THE MID LEVEL SHORTWAVE TROUGH BEGINS TO DEEPEN AS IT STARTS TO GET REINFORCED BY ADDITIONAL SHORTWAVE ENERGY DROPPING SOUTHEAST FROM CENTRAL CANADA. AS FOR TEMPERATURES...WARM AND HUMID WEATHER WILL CONTINUE TO BE THE RULE THROUGH THIS PERIOD AS 850 MB TEMPS REMAIN LOCKED IN THE +16C TO +18C RANGE...AND SURFACE DEWPOINTS LINGER IN THE MID TO UPPER 60S. && .LONG TERM /FRIDAY THROUGH SUNDAY/... DURING THE LONG TERM PERIOD...ROBUST LARGE-SCALE TROUGHING WILL DEVELOP ACROSS OUR REGION AS PLENTIFUL SHORTWAVE ENERGY OVER CENTRAL CANADA DROPS SOUTHEASTWARD INTO THE EXISTING MODEST MID LEVEL TROUGH OVER THE GREAT LAKES...EVENTUALLY CARVING OUT A SUBSTANTIAL UPPER LEVEL TROUGH IN THE PROCESS. THIS WILL RESULT IN CONTINUED UNSETTLED WEATHER RIGHT THROUGH NEXT WEEKEND AS HEIGHT FALLS/COOLING TEMPS ALOFT OVERSPREAD LINGERING WARM AND HUMID AIR IN THE BOUNDARY LAYER. THIS WILL ESPECIALLY BE THE CASE DURING THE DAYLIGHT HOURS OF FRIDAY AND SATURDAY WHEN THE BEST COMBINATIONS OF INSTABILITY... AVAILABLE MOISTURE...AND LARGE-SCALE FORCING WILL BE REALIZED... FOR WHICH HIGH CHANCE TO LOW LIKELY POPS WILL BE IN PLAY. BY SUNDAY...CONVECTIVE POTENTIAL AND COVERAGE SHOULD BEGIN TO LOWER SOMEWHAT AS THE AXIS OF DEEPEST MOISTURE ASSOCIATED WITH THE TROUGH SHIFTS A LITTLE TO OUR EAST...THOUGH SCATTERED SHOWERS AND STORMS WILL REMAIN A DISTINCT POSSIBILITY. OVER TIME...THIS EVOLUTION IN THE PATTERN WILL ALSO LEAD TO A GRADUAL AND MODEST REDUCTION IN TEMPERATURE AND HUMIDITY LEVELS AS SOMEWHAT COOLER/DRIER AIR WORKS INTO OUR REGION...WITH READINGS FALLING BACK TO NORMAL EARLY SUMMER LEVELS BY NEXT WEEKEND. MORE SPECIFICALLY...850 MB TEMPS WILL GRADUALLY SETTLE FROM THE MID TEENS BACK TO THE +12C TO +14C RANGE...AND THIS COUPLED WITH INCREASED CLOUD COVER AND PRECIPITATION WILL RESULT IN DAYTIME HIGHS SLIPPING BACK TO THE UPPER 70S/LOWER 80S FOR FRIDAY AND SATURDAY...AND THE MID AND UPPER 70S BY SUNDAY. MEANWHILE...SURFACE DEWPOINTS WILL DROP BACK TO SOMEWHAT MORE COMFORTABLE LEVELS IN THE UPPER 50S/LOWER 60S. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS WILL LAST THROUGH 18Z TUESDAY ACROSS WESTERN AND CENTRAL NY. SOME CONVECTION WILL CONTINUE INTO THE EVENING ACROSS SOUTH CENTRAL NY...AND POSSIBLY ALONG A LAKE LAKE BREEZE BOUNDARY EAST OF KROC-KJHW. CHANCES FOR RAIN WILL INCREASE ON TUESDAY AS A SHORTWAVE TROUGH APPROACHES THE REGION. FOR NOW WILL HIGHLIGHT 16Z AS A START TIME FOR SHOWER DEVELOPMENT FOR WESTERN NY. OUTLOOK... WEDNESDAY THROUGH SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... HIGH PRESSURE WELL OFF THE SOUTHEAST COAST WILL KEEP A RELATIVELY WEAK SFC PRESSURE GRADIENT OVER THE LOWER GREAT LAKES INTO THE MIDDLE OF THE COMING WEEK. THIS WILL RESULT IN LIGHT SOUTH TO SOUTHWEST WINDS ON BOTH LAKES ERIE AND ONTARIO...WITH NEGLIGIBLE WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...ZAFF NEAR TERM...ZAFF SHORT TERM...JJR LONG TERM...JJR AVIATION...ZAFF MARINE...RSH
Hazardous weather outlook, Jun 24, 5:11 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 511 AM EDT MON JUN 24 2013 NYZ001>008-010-011-019-085-250915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-CHAUTAUQUA-SOUTHERN ERIE- 511 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-020-021-250915- WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY- 511 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS FORECAST TO DEVELOP THIS AFTERNOON WILL BE SLOW MOVING...AND WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. AS A RESULT...THERE WILL AGAIN BE A CHANCE OF LOCALIZED FLASH FLOODING THIS AFTERNOON...ESPECIALLY IN AREAS OF STEEP TERRAIN AND IN LOCATIONS THAT RECEIVED HEAVY RAINFALL ON SUNDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-250915- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 511 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE DAY ON TUESDAY. A FEW OF THESE COULD BECOME STRONG TO BORDERLINE SEVERE... WITH ANY SUCH STORMS HAVING THE POTENTIAL TO PRODUCE STRONG WIND GUSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-250915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 511 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:07 PM EDT | Special Weather Statement | BUF | Allegany | 83 min |
| Jun 24, 6:12 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jun 24, 7:13 PM EDT | Special Marine Warning | BUF | 47 min |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.